MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Capio SLIM; Specialized surgical instrumentation for use with urogynecologic surgical mesh

BOSTON SCIENTIFIC CORPORATION Capio SLIM; Specialized surgical instrumentation for use with urogynecologic surgical mesh
Model Number M0068318261
Medical Device Problem Code Misfire (2532)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that, during use of a capio slim device in a prolapse repair procedure, the device misfired and could not complete the suture.The procedure was completed with another of the same device and there were no patient complications were reported.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a050502 captures the reportable event of device misfired.

Brand Name
Capio SLIM
Common Device Name
Specialized surgical instrumentation for use with urogynecologic surgical mesh
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key25751106
Report Number2124215-2026-36617
Device Sequence Number10413319
Product Code PWI
UDI-Device Identifier08714729842224
UDI-Public(01)08714729842224(10)36607462
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K172060
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0068318261
Device Catalogue Number831-826
Device Lot Number0036607462
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2026
Supplement Date Received by Manufacturer07/16/2026
Initial Report FDA Received Date07/08/2026
Supplement Report FDA Received Date08/14/2026
Date Device Manufactured05/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown